Research ArticleOpen accessPhrase in the titleApplication of an Enhanced (G'/G)-Expansion Method to Find Exact Solutions of Nonlinear PDEs in Particle PhysicsS.M. Rayhanul IslamAmerican Journal of Applied Sciences, Vol. 12, Issue 11 · 13 Nov 2015 · 7,037 accessesView PDFCite
56 articles for “Exact Solution”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessPhrase in the titleExact Solutions of Mass Transfer over a Stretching Surface with Chemical Reaction and Suction/InjectionHassan A.M. El-ArabawyJournal of Mathematics and Statistics, Vol. 5, Issue 3 · 30 Sep 2009 · 7,510 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleExact Solution of a Test Particle in Presence of Thick Domain WallsA. Al-BadawiAmerican Journal of Applied Sciences, Vol. 3, Issue 7 · 31 Jul 2006 · 6,235 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleFlow of Temperature-dependent Viscous Fluid Between Parallel Heated Walls: Exact Analytical Solutions in the Presence of Viscous DissipationK. S. Adegbie, F. I. AlaoJournal of Mathematics and Statistics, Vol. 3, Issue 1 · 31 Mar 2007 · 7,480 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleTheory of Exact Trigonometric Periodic Solutions to Quadratic Liénard Type EquationsJean Akande, Damien Kolawolé Kêgnidé Adjaï, Marc Delphin MonsiaJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 29 Oct 2018 · 7,215 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleNew Family of Exact Soliton Solutions for the Nonlinear Three-Wave Interaction EquationsSahar M. Alqaraleh, Adeeb G. TalafhaJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 31 Jan 2011 · 7,426 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSolutions of the Duffing and Painlevé-Gambier Equations by Generalized Sundman TransformationDamien Kolawolé Kêgnidé Adjaï, Lucas Hervé Koudahoun, Jean Akande et al.Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 8 Nov 2018 · 7,251 accessesView PDFCite
Research ArticleOpen accessIn the keywordsAnalytical Solutions of Riccati Fractional Equation with Coefficients Satisfying Differential Conditions with Arbitrary FunctionKhaled K. JaberJournal of Mathematics and Statistics, Vol. 13, Issue 4 · 27 Dec 2017 · 7,211 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn the Closed Form Solutions of Linear and Nonlinear Cauchy Reaction-Diffusion Equations Using the Hybrid of Fourier Transform and Variational Iteration MethodS.S. Nourazar, A. Nazari-Golshan, M. NourazarPhysics International, Vol. 2, Issue 1 · 26 Oct 2011 · 8,195 accessesView PDFCite
Research ArticleOpen accessIn the keywordsDetermination of Nonlinear Optimal Feedback Law for Satellite Injection Problem Using Neighboring Optimal ControlHamed Hossein Afshari, Alireza Basohbat Novinzadeh, Jafar RoshanianAmerican Journal of Applied Sciences, Vol. 6, Issue 3 · 31 Mar 2009 · 7,256 accessesView PDFCite